MathSciNet Relay Station
MathSciNet bibliographic data
MR1776080 (2001j:43002) 43A07 (05C25)
Pemantle, Robin; Peres, Yuval Nonamenable products are not treeable. Israel J. Math. 118 (2000), 147–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement